advertisement
Question
Posted by: angeleyes01 | 2008/01/10

Urgent Answer Required

Gooday to you, i have been on yasmin for almost two years now and a friend of mine says that she has been getting bad side effects from it because she stopped it after 5 months. Will that happen to me to?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Angeleyes01
No, I don't think so - if you have not had any side effects by now you probably won't get any - for each patient it may be different. A lot of patients do very well on Yasmin.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: angeleyes101 | 2008/01/11

Thank you for your reply Dr Bets. I havent stopped the pill at all. Im too afraid. Do you think i should be? Could the pill affect my fertility at all?

Reply to angeleyes101

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement